Ok so I'm going to be as accurate as possible so I can get some help here... My periods are very regular or a day before but never late.. Jan 17 was when I started my period but since my period lasts long just before I started bleeding a lot my husband and I had unprotected sex and I've bled heavy(period) for 5 days after that assuming the sperm didn't survive with all that blood... the following week when my period was done my husband and I didn't want to use protection just that one time so then I decided to take plan b within 24 hours after which I did... after I took the pill I've been having pregnancy symptoms like bloating nausea and really bad abdomen pain but not every day... and everything I eat I dislike it and my stomach reacts to everything I eat by getting diarreah... it's February 21 now and still no period but my stomach hurts after everything I eat... I can't figure out if it's pregnancy or side effect of the pill or some stomach bug... no fever tho... just pain in stomach and I get diarreah after eating anything and feel like throwing up but I dont. And no bleeding at all not even spotting... So confused ... please help.